Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Tequin (http://www.iddb.org/forums/forumdisplay.php?f=298)
-   -   Thanks All (http://www.iddb.org/forums/showthread.php?t=383)

Airmis 10-18-2003 05:00 AM

Thanks All
 
I just want to say thank you to all the poeple who put in comments here. I started on Tequin 2 days ago for sinus/chest infection...Augmentin wasn't cutting it. Dizzy, disoriented, just kindof out of it. Just two days before I had my third lumbar epidural in as many weeks, so I didn't know if something had happened in my spine or what. Also taking Vicodin for the spine deal and to throw a bit more into the mess, I have Lupus. Scared the crap out of me since I didn't know what was causing what. After reading all your comments, I'm confident that it's just the Tequin causing this and not the epidurals (very scary when they start injecting stuff into your spine). I'll still call around to the docs today and report symptoms (just cuz' I like to whine at them LOL), but again thank you to all of you who took the time to put in comments and make me feel better.<br><br>By the way, I DO feel a bit better today, cough's not as hard and my face doesn't feel like it's coming off anymore.


All times are GMT. The time now is 12:39 AM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.